Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Abstract evolution equations and the mixed problem for symmetric hyperbolic systems
HTML articles powered by AMS MathViewer

by Frank J. Massey PDF
Trans. Amer. Math. Soc. 168 (1972), 165-188 Request permission

Abstract:

In this paper we show that Kato’s theory of linear evolution equations may be applied to the mixed problem for first order symmetric hyperbolic systems of partial differential equations.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L50
  • Retrieve articles in all journals with MSC: 35L50
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 168 (1972), 165-188
  • MSC: Primary 35L50
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0298231-4
  • MathSciNet review: 0298231